# SDR SIMA20140129001

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 26,692 hours, 18,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: AB1100702H
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 3629 FOUND FWD FLIGHT ATTENDANT FLASHLIGHT HOLDER IS BROKEN.  R & R FWD CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
